# SDR ORJA9954

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, FORWARD LAV, FORWARD BULKHEAD LOWER AFT ANGLE CORRODED.  REMOVED FORWARD LAV LEFT.  FABRICATED NEW ANGLE AND REPLACED LEFT FORWARD LAV IAW MD-80, MM 25-42-00.  OPS CHECKED LAV IAW MD-80, MM 25-42-00.  OPS CHECKED LAV IAW MD-80, MM 25-42-00.  (M)
